Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from giant cisterna magna, having recurrent seizures. Inter-related?

hello sir my kid he is 6.5 yrs old suffering with giant cisterna manga is that related to seizures since 1yr old he stare at right side after vomit for 3 to 5 mins during that period he will not respond but he says that blurred vision and he will understand what we r saying since the age of 1 he started taking medicine first he was on tegritol syrup after for few reasons we discontnued his treatment again he got sezierues so he used to take levipil 500mg night and 250 mg day every day as doc precribed after two yrs doc said to stop the medicine . so we did after that on the same day when we stoped again this happened so again doc said sometimes it happened it is not comsidered so, we just stoped all the medicines now 2 days before again same seziers occured now he is on encorate chrono 300mg so pls kindly guide us in this case
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for sharing your problem with health care magic.

I advice you first of all your kid to effect a MRI of the brain to see the condition and evolution of the diseases cisterna magna. If the evolution is negative (agavation of the diseases, comparing with previous MRI) I strongly suggest you to see a neurosurgurist.

What you must do now is to stop the seizures by using in urgency Rivotril or Valproic Acid in i.v perfusion and you can restart tegretol and levipil. Tou should discuss angain with your doctor the doses.

I suggest that those medicins are use for a minimun of 5 years from the last seizure.

I also suggest that your kid effects each 6 months a MRI of the brain and a EEG to see the evolution of it's disease.

Best regards.
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor